# SDR REXA200600050

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 4,658 hours, 3,753 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT CREW REPORTED VISUAL SMOKE AND SMELL IN COCKPIT AND CABIN.  SMOKE DISSIPATED WITHIN A MINUTE OR SO.  QRH FOLLOWED RETURNED TO AIRPORT AND SWAPPED TO DIFFERENT AIRCRAFT.  MAINTENANCE FOUND THE LEFT PACK COALESCER BAG CONTAMINATED.  REMOVED AND REPLACED IAW AMM.
